# SDR 2008UALA06028

- Difficulty date: October 4, 2008
- Submitted: October 10, 2008
- Operation: Air carrier
- Aircraft: N127UA
- Make and model: Boeing 747422
- Aircraft serial: 28813
- Aircraft time: 37,035 hours, 4,452 cycles
- Engine: Pwa PW4056
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen System
- Part number: 89151114
- Condition: Low Pressure
- Location: Crew O2
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT OXYGEN QUANTITY DECREASED TO BELOW 1540 INFLIGHT.  SERVICED TO 1760 AT 17DEG C. LEAK CHECKED CREW O2 BOTTLE AREA FITTINGS OK. CHECKED FLIGHT DECK O2 MASKS OKAY. INBD CREW O2 AT 1580 PSI.
